# SDR FDEA201106142425

- Difficulty date: June 14, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 39,677 hours, 27,858 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827232
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 680, LBL 45 TO RBL 25 HAS CORROSION.   REMOVED CORROSION, CUTOUT DAMAGED AREA IAW SRM 51-10-6, FABRICATED REPAIR PARTS IAW SRM 53-10-8, INSTALLED REPAIR PARTS IAW SRM 51-30-5, 51-10-2, 51-30- 2.
